Klimik Journal
Case Report

A Case of DRESS Syndrome Presented With Elevated Procalcitonin Levels

1.

Ümraniye Eğitim ve Araştırma Hastanesi, İnfeksiyon Hastalıkları ve Klinik Mikrobiyoloji Kliniği, İstanbul, Türkiye

Klimik Dergisi 2019; 32: 93-95
DOI: 10.5152/kd.2019.20
Read: 150 Downloads: 20 Published: 23 July 2019

Abstract

 

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a drug-related acute hypersensitivity reaction. In this report, we present a patient with elevated procalcitonin serum levels who was hospitalized for evaluation of  fever of unknown origin which infection was excluded as an etiologic factor. It should be kept in mind that procalcitonin in DRESS syndrome may be as high as in acute bacterial infections. Drug use should be questioned in patients with fever of unknown etiology. Klimik Dergisi 2019; 32(1): 93-5.

 

Cite this article as: Altunal LN, Çakar ZŞ, Karagöz G, et al. [A case of DRESS syndrome presented with elevated procalcitonin levels]. Klimik Derg. 2019; 32(1): 93-5. Turkish.

Files
TURKISH
ISSN1301-143X EISSN 1309-1484